RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 2, Pages 256–266 (Mi tmf1300)  

This article is cited in 4 scientific papers (total in 4 papers)

Dynamical systems on a Riemannian manifold that admit normal shift

A. Yu. Boldin, V. V. Dmitrieva, S. S. Safin, R. A. Sharipov

Bashkir State University

Abstract: Newtonian dynamical systems that accept the normal shift on an arbitrary Riemannian manifold are considered. For them the determinating equations making the weak normality condition are derived. The expansion for the algebra of tensor fields is constructed.

Full text: PDF file (1184 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:2, 543–549

Bibliographic databases:

Received: 10.08.1993
Revised: 10.01.1995

Citation: A. Yu. Boldin, V. V. Dmitrieva, S. S. Safin, R. A. Sharipov, “Dynamical systems on a Riemannian manifold that admit normal shift”, TMF, 103:2 (1995), 256–266; Theoret. and Math. Phys., 103:2 (1995), 543–549

Citation in format AMSBIB
\Bibitem{BolDmiSaf95}
\by A.~Yu.~Boldin, V.~V.~Dmitrieva, S.~S.~Safin, R.~A.~Sharipov
\paper Dynamical systems on a~Riemannian manifold that admit normal shift
\jour TMF
\yr 1995
\vol 103
\issue 2
\pages 256--266
\mathnet{http://mi.mathnet.ru/tmf1300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470946}
\zmath{https://zbmath.org/?q=an:0854.58031}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 2
\pages 543--549
\crossref{https://doi.org/10.1007/BF02274031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TD56100006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1300
  • http://mi.mathnet.ru/eng/tmf/v103/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Boldin, A. A. Bronnikov, V. V. Dmitrieva, R. A. Sharipov, “Complete normality conditions for the dynamical systems on Riemannian manifolds”, Theoret. and Math. Phys., 103:2 (1995), 550–555  mathnet  crossref  mathscinet  zmath  isi
    2. R. A. Sharipov, “Metrizability of dynamical systems by a conformally equivalent metric”, Theoret. and Math. Phys., 103:2 (1995), 556–560  mathnet  crossref  mathscinet  zmath  isi
    3. E. V. Ferapontov, R. A. Sharipov, “On first-order conservation laws for systems of hydronamic type equations”, Theoret. and Math. Phys., 108:1 (1996), 937–952  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, Theoret. and Math. Phys., 131:2 (2002), 651–665  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:249
    Full text:82
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019